MathSciNet Relay Station
MathSciNet bibliographic data
MR2870080 (2012m:93464) 93E15 (60J27 93B36 93B52)
Zhang, Yingqi; Liu, Caixia; Mu, Xiaowu Robust finite-time $H\sb \infty$ control of singular stochastic systems via static output feedback. Appl. Math. Comput. 218 (2012), no. 9, 5629–5640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement